# SDR AALA20140122003

- Difficulty date: January 22, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 61,018 hours, 29,587 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME 1510 CRACKED AT 9 O`CLOCK POSITION, AT TAIL CONE GUIDE PIN.  REMOVED DAMAGE & INSTALLED DOUBLER IAW SRM 53-01-00.
